It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board

  • Rebound hypertension after I quit ACE inhibitor Enalapril

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 08-17-2009, 01:35 AM   #1
    Estehanio
    Junior Member
    (male)
     
    Estehanio's Avatar
     
    Join Date: Mar 2009
    Posts: 19
    Estehanio HB User
    Rebound hypertension after I quit ACE inhibitor Enalapril

    I abruptly stopped Enalapril tabs for a week, that I took every day twice, beside my other therapy, and I experienced again high blood pressure, and felt weak and etc, just like when I initially started having high blood pressure problems. With it my pressure was 110/60-50 and i had a bit harder breathing so i thought to stop it. And now few days I have often when I sit 140/80, how long should it take for the Enalapril to work again. I started taking the same dose again for two days, I feel slightly better, I have read on internet that it may take few weeks to again lower the pressure?

    Was it bad of me to stop it immediately?
    How long shall it take to be again normal, or low :P, I didn't value my low blood pressure but, I prefer now low when I felt so bad for two days..

    Thanks

     
    Sponsors Lightbulb
       
    Old 08-17-2009, 09:28 AM   #2
    cartner
    Senior Veteran
    (male)
     
    cartner's Avatar
     
    Join Date: Sep 2005
    Location: Egypt
    Posts: 1,671
    cartner HB Usercartner HB Usercartner HB Usercartner HB Usercartner HB Usercartner HB User
    Re: Rebound hypertension after I quit ACE inhibitor Enalapril

    Hi,

    I think you will be fine, don't worry. But please NEVER EVER stop your medication at once. If your medication makes you tired, or you want change it, you have to wean off your medication. For example, if you want try another ACE drug then your dr will discontinue Enalapril and put you on that new ACE drug.
    It will take few days for it to work, for me it took 12 hours to bring my bp down. But we are all different.
    So my advice is keep searching for a medication that makes you feel good, or has the least possible side effects. I kept searching for few years until I found Cardizem, this is by far the best medication for me.
    Good luck,
    Mike

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    White coat hypertension and STRESSING missy222 High & Low Blood Pressure 19 01-16-2012 08:01 PM
    Getting off PPI's and acid rebound rosebloom Acid Reflux / GERD 110 04-20-2010 08:27 PM
    Reducing heart rate with beta blockers in hypertension is it harmful or Atenolol? ACE28 High & Low Blood Pressure 51 03-18-2010 05:03 PM
    Is my hypertension "real"? RayRay39 High & Low Blood Pressure 13 11-12-2008 04:46 PM
    Stopped Pepcid - Rebound effect I think neddy Acid Reflux / GERD 2 04-18-2007 01:53 PM
    What is the best Ace Inhibitor? Emeraldeyes High & Low Blood Pressure 9 10-12-2006 08:27 AM
    ENALAPRIL and/or ANY OTHER ACE INHIBITOR'S SIDE AFFECTS FOR BP MEDS Mamzelle High & Low Blood Pressure 24 05-27-2006 10:08 AM
    ACE Inhibitor vs Beta Blocker jv109 High & Low Blood Pressure 15 05-18-2005 10:12 AM
    Ace inhibitor and cough grb High & Low Blood Pressure 34 08-14-2004 09:51 AM

    Tags
    enalapril, hypertension, rebound



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:10 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!